Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Proper $T$-maps of $T$-modules


Author: Alan A. Meyerhoff
Journal: Bull. Amer. Math. Soc. 81 (1975), 474-476
MSC (1970): Primary 57D35, 57E25
DOI: https://doi.org/10.1090/S0002-9904-1975-13789-X
MathSciNet review: 0370630
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Meyerhoff, Proper equivariant maps of complex representation spaces of torus groups, Thesis, Rutgers University, May, 1974.
  • 2. A. A. Meyerhoff and T. Petrie, Quasi-equivalence of G-modules (to appear). MR 391141
  • 3. T. Petrie, Equivariant quasi-equivalence, transversality and normal cobordism, Proc. Internat. Congress Math., Vancouver, 1974 (to appear). MR 431234
  • 4. T. Petrie, Obstructions to transversality for compact Lie groups, Bull. Amer. Math. Soc. 80 (1974), 1133-1136. MR 368058
  • 5. T. Petrie, A setting for smooth S, Topology (to appear).
  • 6. T. Petrie, Smooth S, Bull. Amer. Math. Soc. 78 (1972), 105-153. MR 296970

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D35, 57E25

Retrieve articles in all journals with MSC (1970): 57D35, 57E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13789-X

American Mathematical Society